# SDR MALA010433

- Difficulty date: May 3, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 85106RC84
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING EMERGENCY EXTENSION CHECKS FOR THE LANDING GEAR AND SEPARATION BOLT DUAL BRIDGE WIRE CONTINUITY CHECKS FOUND THREE WIRES BROKE GOING TO THE SEPARATION BOLT.  SUSPECT THAT IT IS A COMBINATION OF WIRE ROUTING AND THE SHIELDING THAT IS SOLDERED ON THE WIRE RUN.  THE SOLDER POINT AND ROUTING BEND AREA APPROXIMATELY ONE INCH FROM THE CANNON PLUG.  MAINTENANCE REPLACED THE RT SEPARATION BOLT CANNON PLUG P/N 85106RC8-4.  CHECKS GOOD AS REQUIRED.
